Alert archive / West Virginia / Wind Advisories in 2009
Wind Advisory 6, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Feb 27, 2009, 5:21 AM EST for Mercer County, West Virginia; Tazewell County, Virginia. It took effect at Feb 27, 2009, 7:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2009, 5:21 AM EST (10:21 UTC)
- In effect from
- Feb 27, 2009, 7:00 AM EST
- Expired
- Feb 27, 2009, 11:57 AM EST
- In force
- 5 hr
- Issued by
- NWS Blacksburg, VA
Counties Tazewell County, VA, Mercer County, WV
The radar
The Roanoke radar (KFCX), 98 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 10.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1558 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRNK 271021 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 521 AM EST FRI FEB 27 2009 ...STRONG SOUTHERLY WINDS THIS MORNING... .STRONG SOUTH WINDS WILL OCCUR THROUGH MIDDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. VAZ007-WVZ042-271700- /O.NEW.KRNK.WI.Y.0006.090227T1200Z-090227T1700Z/ TAZEWELL-MERCER- INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD 521 AM EST FRI FEB 27 2009 ...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. SOUTHERLY WINDS AT 15 TO 30 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED THROUGH THE MORNING. THE STRONGEST WINDS WILL OCCUR ACROSS THE HIGHER ELEVATIONS AS WELL AS IN THE VALLEYS WHERE CHANNELING WILL TAKE PLACE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
000 WWUS71 KRNK 271657 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1157 AM EST FRI FEB 27 2009 VAZ007-WVZ042-271800- /O.CAN.KRNK.WI.Y.0006.000000T0000Z-090227T1700Z/ TAZEWELL-MERCER- INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD 1157 AM EST FRI FEB 27 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND ADVISORY. AS A COLD FRONT MOVES THROUGH WEST VIRGINIA TODAY...WINDS MAY STILL GUST TO 40 MPH LATER THIS AFTERNOON AND EARLY THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Feb 27, 3:48 AM EST, 1 hour 33 minutes earlier.
Area forecast discussion, Feb 27, 3:48 AM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 348 AM EST FRI FEB 27 2009 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE NORTHWEST TODAY...AND MOVE SLOWLY THROUGH THE AREA TONIGHT. COMPLEX LOW PRESSURE WILL DEVELOP ALONG THE FRONT IN GEORGIA SATURDAY...THEN PASS SLOWLY ACROSS THE CAROLINAS AND OFF THE COAST EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... SOUTHERLY FLOW WILL CONTINUE TO INCREASE THIS MORNING AS 850 MB FLOW INCREASES TO AROUND 50 KTS. ASSOCIATED MOISTURE WILL CONTINUE TO STREAM INTO THE AREA ON THESE WINDS IN ADVANCE OF AN APPROACHING COLD FRONT. CLOUD COVER WILL BE ABUNDANT TODAY WITH PRECIPITATION CHANCES INCREASING FROM WEST TO EAST. THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA FROM THE LATE AFTERNOON INTO THE EARLY EVENING HOURS. COINCIDENT AND JUST IN ADVANCE OF THIS COLD FRONT...FORECAST LIFTED INDICES ARE EXPECTED TO BE AROUND -1 TO -2 AND SURFACE BASED CAPES WILL BE UP TO AROUND 500 J/KG WHILE THE FRONT IS HEADING OUT OF EASTERN KENTUCKY. WE MAY SEE SOME ISOLATED THUNDERSTORMS IN FAR WESTERN PARTS OF THE AREA BY THE LATE AFTERNOON...AND INTO SOUTH CENTRAL PARTS OF THE AREA BY THE EARLY EVENING. TEMPERATURES WILL BE MILD FOR THIS TIME OF THE YEAR. WILL CONTINUE TO FAVOR FORECAST HIGHS ABOVE THAT OF GUIDANCE...UPPER 50S TO AROUND 60 IN THE MOUNTAINS...AND LOW TO MID 60S EAST OF THE BLUE RIDGE. TONIGHT...THE FRONT WILL STALL TO OUR SOUTH AND MUCH OF THE AREA WILL SEE A BRIEF BREAK IN ANY WIDESPREAD PRECIPITATION. SOME LINGERING ISOLATED TO SCATTERED SHOWERS WILL STILL BE POSSIBLE THROUGH THE EVENING HOURS THROUGH ABOUT MIDNIGHT. AFTER MIDNIGHT...AN AREA OF LOW PRESSURE WILL RIDE NORTH ALONG THE STALLED FRONT...AND HELP BRING ANY AREA OF OVERRUNNING PRECIPITATION BACK INTO THE REGION FROM SOUTH TO NORTH. EXPECT LOWS IN THE LOW TO MID 40S IN THE MOUNTAINS...AND MID TO UPPER 40S EAST OF THE BLUE RIDGE. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... STRONG UPPER LEVEL ENERGY WILL BE APPROACHING FROM THE NW SAT GIVING RISE TO A SFC WAVE ALONG THE FRONT ACROSS THE SE STATES SAT AFTERNOON. THIS WILL CAUSE DEEP MOISTURE TO LIFT BACK NORTH ACROSS THE FRONT WITH AN AXIS OF MODERATE TO PERHAPS HEAVY PRECIP RUNNING EAST-WEST ACROSS THE AREA BY LATE SAT. AT THE SAME TIME A WEDGE OF COLD AIR WILL ADVECT IN FROM THE NE AS THE LOW DEVELOPS TO THE SW. MODELS HAVE GOTTEN A BIT FASTER IN PUSHING THE COLDER AIR IN UNDERNEATH THE PRECIP SHIELD WITH MOST HAVING THE COLUMN COLD ENOUGH FOR SNOW FAR NORTH IN THE AFTERNOON...AND EVEN ALONG THE CENTRAL BLUE RIDGE LATE. SINCE DURING THE DAY AND THE BOUNDARY LAYER IS LIKELY INITIALIZED TOO COLD WONT GO THAT FAST BUT AT LEAST ADDING IN MORE RAIN/SNOW MIX AS FAR SOUTH AS THE NEW RIVER/ROANOKE VALLEYS LATER IN THE DAY. ALSO GIVEN WARM GROUND TEMPS WILL HOLD DAYTIME SNOW ACCUMULATIONS TO AN INCH OR LESS MAINLY NW FOR NOW BUT SOMETHING TO WATCH. OTRW MOST INCREASING TO CAT POPS IN THE AFTERNOON...WITH BEST QPF SOUTHERN SECTIONS. TEMPS STEADY OR FALLING MOST AREAS BY LATE MORNING ON INCREASING NE FLOW...WITH SOME SPOTS NEAR FREEZING NORTH ESPCLY IF CHANGE TO SNOW IS A BIT QUICKER. THINGS STILL REMAIN UNCERTAIN SAT EVENING/NIGHT AS GUIDANCE CONTINUES TO SHIFT THE AXIS OF HEAVIER PRECIP AROUND AS DIFFERENCES IN PHASING BETWEEN THE 85H-7H SUPPORT PERSIST. HOWEVER TRENDS IN HAVING THE INIT BAND OF OVERRUNNING PRECIP ORIENT TO MORE OF A DEFORMATION ZONE LATER SAT NIGHT STILL IN ORDER AS THE UPPER LOW ROUNDS WELL TO OUR SW UNDER THE SFC REFLECTION. MODEL THICKNESS VALUES AGAIN COLDER WITH DEEPER COLD AIR SLIDING SOUTH INTO NW NC WITH ONLY A SMALL WARM NOSE ALOFT LINGERING ALONG THE SOUTHERN BLUE RIDGE SAT NIGHT. THIS PRESENTS MORE OF A WINTRY THREAT ESPCLY SAT EVENING BEFORE THINGS DRY SLOT FROM THE SW AND THE DEFORMATION AXIS WEAKENS ACROSS THE FAR NW BY SUNDAY MORNING. JUST HOW FAR NORTH THE HEAVIER QPF PUSHES INTO THE DEEP COLD AIR EARLY ON KEY TO A POTENTIAL HEAVY WET SNOW EVENT AS GUIDANCE INDICATES SOME BAND FEATURES POSSIBLE. GIVEN HOW FAR SOUTH THE TRAJECTORY OF THE UPPER LOW LOOKS TO GO A LITTLE LEARY OF HAVING THE HEAVIER QPF GET INTO THE FAR NORTH...WITH THE HEAVIEST OVER CENTRAL/SOUTHERN ZONES. THUS BOOSTED POPS SOME SAT NIGHT AND BROUGHT CHANGOVER TO SNOW OR MIX ACROSS MOST OF THE VA ZONES BY MIDNIGHT BEFORE THINGS START TO TAPER A BIT. SOME MIX OF SLEET ALSO POSSIBLE AS WELL AS POCKETS OF -FZRA MAINLY EASTERN SLOPES WHERE DEEPER COLD AIR MAY GET HUNG UP. SINCE ALL IN ALL APPEARS MOST AREAS AT THIS POINT WILL STAY BELOW WARNING LEVELS WONT HOIST A WATCH BUT KEEP IN THE HWO AND MENTION MORE ACCUMULATION ESPLCY ALONG/NORTH OF HIWAY 460. SFC LOW WORKS TO THE COAST SUNDAY BASICALLY CUTTING OFF RH INFLOW AS A DRIER MORE NORTHERLY FLOW DEVELOPS. APPEARS STILL SOME LIGHT PRECIP AROUND SUNDAY MORNING AND COULD BE A BIT MORE PENDING HOW MUCH OF THE DEFORMATION AXIS REMAINS PENDING EXACTLY WHERE THE STRONG 5H COLD POOL ENDS UP. FOR NOW FOLLOWED MORE ON THE SIDE OF THE GFS WHICH KEEPS SOME -SN AROUND SUNDAY MORNING...AND MAINLY EXTREME SE BY LATER IN THE AFTERNOON. LOOKS LIKE SOME ADDED LIGHT ACCUMULATIONS POSSIBLE BUT THINKING NOW RATHER LIMITED DURING THE DAYLIGHT HOURS. UPPER LOW PROGGED TO BE ALONG THE CAROLINA COAST SUNDAY NIGHT WITH DEEPER MOISTURE SHEARED OFFSHORE AND ONLY A NARROW DEFORMATION AXIS OF -SN POSSIBLY REMAINING OVER THE FAR SE. ALTHO MOST GUIDANCE AGREES ON THIS...WILL GO WITH ONLY CONTINUED CHANCE POPS SUNDAY NIGHT EAST ESPCLY GIVEN POTENTIAL FOR THIS FEATURE TO SHIFT DURING THE NEXT 48 HOURS. SATURDAY NIGHT LOWS SHOULD DROP INTO THE UPPER 20S IN THE MTNS AND LOWER TO MID 30S ELSEWHERE AS THE RAIN MIXES WITH AND/OR CHANGES TO SNOW/MIX. WHETHER WE HAVE THE PRECIP STILL ON SUNDAY...OR IT HAS SHIFTED SOUTH AND EAST OF THE AREA...SUNDAY WILL BE COLD EITHER WAY. SO...HAVE STAYED ON THE COLD SIDE OF GUIDANCE FOR HIGHS SUNDAY. && .LONG TERM /MONDAY THROUGH THURSDAY/... MOST MODELS HAVE CHANGED SINCE YESTERDAY NOW TAKING THE UPPER LEVEL LOW ACROSS THE SOUTHEASTERN US. THE PROGRESSION OF THIS SYSTEM IS ALSO SLOWER. HOWEVER THE 00Z ECMWF HAS JUMPED BACK NORTH AGAIN AND WOULD PRODUCE MUCH MORE SNOW ESPCLY SOUTHERN/EASTERN AREAS MONDAY INTO MONDAY NIGHT. THUS KEEPING SNOW CHANCES GOING THRU MUCH OF MONDAY OUT EAST FOR NOW GIVEN THE UNCERTAINTY. THE SAGA OF THE UPPER LOW WILL FINALLY COME TO AN END ON TUESDAY AS IT LIFTS OFFSHORE ALLOWING HIGH PRESSURE TO BUILD IN FROM THE NORTH. HOWEVER DEEP UPPER TROFFINESS SHOULD KEEP THINGS QUITE CHILLY DESPITE SUNSHINE WITH 85H TEMPS RUNNING WELL BELOW 0C INTO MIDWEEK. MOISTURE MAY AGAIN INCREASE BY THU AS WARM ADVECTION RUNS UP AHEAD OF S/W RIDGING APPROACHING FROM THE WEST BUT WONT INCLUDE POPS FOR NOW. OTRW A REBOUND TO MORE NORMAL TEMPS IN ORDER TOWARD DAY 7 AT THIS POINT. && .AVIATION /08Z FRIDAY THROUGH TUESDAY/... THROUGH THE REMAINDER OF THE OVERNIGHT...LOOK FOR MVFR CIGS TO DEVELOP IN MOST PLACES ALONG THE CREST OF THE BLUE RIDGE AND SEVERAL OTHER PARTS OF THE REGION AS LOW LEVEL MOISTURE INCREASES ON SOUTHERLY WINDS. SHOWERS WILL BEGIN TO BECOME MORE NUMEROUS AFTER SUNRISE IN ADVANCE OF AN APPROACHING COLD FRONT. BEST COVERAGE OF SHOWERS SHOULD BE ALONG A KBLF-KLWB LINE BETWEEN 15-18Z...IN THE KROA AREA AROUND 17-20Z...AND KLYH TO KDAN LINE AROUND 19-22Z. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION FROM WEST TO EAST BETWWEN 23Z AND 03Z. CIGS ALONG AND JUST EAST OF THE FRONT WILL BE A MIX OF IFR/MVFR CIGS/VSBYS. BEHIND THE FRONT...CONDITIONS SHOULD IMPROVE TO VFR VSBYS/CIGS EAST OF THE BLUE RIDGE...WITH MVFR CIGS LASTING A LITTLE LONGER IN THE SE WV MOUNTAINS. THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE AREA FRIDAY NIGHT AND WILL THEN BECOME THE FOCUS FOR AN AREA OF LOW PRESSURE TO DEVELOP ALONG THE FRONT AND MOVE NORTHEAST ALONG THE MID ATLANTIC COAST SATURDAY INTO SUNDAY. THE WEATHER IS EXPECTED TO BE UNSETTLED FOR MOST OF THE WEEKEND WITH WIDESPREAD MVFR/IFR CONDITIONS PERSISTING UNTIL THE LOW PRESSURE PASSES OFF THE COAST AND AWAY FROM THE AREA SUNDAY NIGHT INTO MONDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/JJ NEAR TERM...DS SHORT TERM...JH/JJ LONG TERM...RCS/JH AVIATION...DS/PM
Hazardous weather outlook, Feb 27, 4:33 AM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 433 AM EST FRI FEB 27 2009 VAZ007-009-WVZ042-280945- TAZEWELL-SMYTH-MERCER- 433 AM EST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. STRONG SOUTHERLY WINDS WILL CONTINUE AHEAD OF AN APPROACHING COLD FRONT THIS MORNING. WIND GUSTS TO 45 MPH WILL BE POSSIBLE ALONG THE RIDGES AND IN THE VALLEYS WHERE CHANNELING TAKES PLACE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN MAY MIX WITH OR CHANGE TO SNOW LATER SATURDAY AND CONTINUE INTO SATURDAY NIGHT OR EARLY SUNDAY. A LIGHT ACCUMULATION OF SNOW IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ019-020-024-035-WVZ045-280945- ALLEGHANY VA-BATH-ROCKBRIDGE-AMHERST-GREENBRIER- 433 AM EST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN WILL LIKELY CHANGE TO SNOW DURING THE DAY SATURDAY AND CONTINUE INTO EARLY SUNDAY. POCKETS OF FREEZING RAIN MAY ALSO OCCUR. SEVERAL INCHES OF WET SNOW ARE POSSIBLE...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ010>014-016>018-022-023-032>034-045>047-WVZ043-044-280945- BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-ROANOKE- BOTETOURT-PATRICK-FRANKLIN-BEDFORD-CAMPBELL-APPOMATTOX-BUCKINGHAM- SUMMERS-MONROE- 433 AM EST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN MAY CHANGE TO WET SNOW BY SATURDAY NIGHT AND CONTINUE INTO EARLY SUNDAY. AREAS OF FREEZING RAIN WILL ALSO BE POSSIBLE ESPECIALLY ALONG THE BLUE RIDGE. A FEW INCHES OF SNOW ACCUMULATION ARE POSSIBLE ALONG WITH SOME LIGHT ICING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-020-280945- STOKES-ROCKINGHAM-CASWELL-YADKIN- 433 AM EST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA AND NORTHWEST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN MAY CHANGE TO WET SNOW LATE SATURDAY NIGHT AND CONTINUE INTO SUNDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ015-280945- ASHE-ALLEGHANY NC-WATAUGA-GRAYSON- 433 AM EST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN MAY CHANGE TO WET SNOW SATURDAY NIGHT AND CONTINUE INTO EARLY SUNDAY. AREAS OF FREEZING RAIN WILL ALSO BE POSSIBLE ALONG THE BLUE RIDGE. A FEW INCHES OF WET SNOW ALONG WITH SOME LIGHT ICING ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003-019-280945- SURRY-WILKES- 433 AM EST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA AND NORTHWEST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN MAY CHANGE TO WET SNOW SATURDAY NIGHT AND CONTINUE INTO SUNDAY. POCKETS OF FREEZING RAIN MAY ALSO OCCUR. A LIGHT ACCUMULATION OF SNOW IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ043-044-058-059-280945- HENRY-PITTSYLVANIA-HALIFAX-CHARLOTTE- 433 AM EST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN MAY CHANGE TO WET SNOW SATURDAY NIGHT AND CONTINUE INTO SUNDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in West Virginia, 2009Wind Advisories in Virginia, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.